Pacific Journal of Mathematics

On paracompactness.

Hisahiro Tamano

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 1043-1047.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038250

Mathematical Reviews number (MathSciNet)
MR0124876

Zentralblatt MATH identifier
0094.35403

Subjects
Primary: 54.50

Citation

Tamano, Hisahiro. On paracompactness. Pacific J. Math. 10 (1960), no. 3, 1043--1047. https://projecteuclid.org/euclid.pjm/1103038250


Export citation

References

  • [1] B. J. Ball, The normality of the product of two ordered spaces, Duke Math. J., 24 (1957), 15-18.
  • [2] E. Cech, On bicompact spaces, Ann. of Math., 38 (1937), 823-844.
  • [3] H. H. Corson, The determination of paracompactness by uniformities,Amer. J. Math., 80 (1958), 185-190.
  • [4] J. Dieudonne, Une generalization des espaces compacts, J. Math. Pures Appl., 23 (1944), 65-76.
  • [5] C. H. Dowker, On countably paracompact spaces, Canadian J. Math., 3(1951),219-224.
  • [6] M. Henriksen and J. R. Isbell, Some properties of compactifications, Duke Math. J., 25 (1958), 83-105.
  • [7] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. So, 64 (1948), 45-99.
  • [8] T. Isiwata, Normality of the product space of a countably compact space with its any compactification, Sci. Rep. Tokyo Kyoiku Daigaku, 6 (1958), 181-184.
  • [9] G. 1. Kac, Topological spaces in which one may introduce a complete uniformstruc- ture, Math. Reviews, 17 (1956), 286.
  • [10] J. L. Kelley, General topology, New York (1955).
  • [11] S. Mrwka, Functionals on uniformlyclosed rings of continuous functions, Fund. Math., 46 (1958), 81-87.
  • [12] H. Tamano, Some properties of the Stone-Cech compactification, J. Math. Soc. Japan, 12 (1960), 104-117.